# SDR GLBA20091104G

- Difficulty date: November 4, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,911 hours, 37,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE THE FUSELAGE SKIN WAS FOUND CRACKED AT F.S. 447 BETWEEN STRINGERS 6R AND 7R. CRACK LOCATED AT UPPER FORWARD CORNER OF A PREVIOUS REPAIR. CRACK IS APPROXIMATELY .5" IN LENGTH. MAINTENANCE REPAIRED THE SKIN AND PERFORMED THE REQUIRED II INSPECTIONS AT F.S. 447 BETWEEN STRINGERS 6R & 7R I.A.W. E.O. 09-1900-53-029. MATERIALS UTILIZED ARE LISTED ON THE ENGINEERING ORDER.
